MathSciNet Relay Station
MathSciNet bibliographic data
MR1231045 (95e:47083) 47H15 (34G20 47H17 58C15)
Su, Meng Initial value problem and global homeomorphisms. Proc. Amer. Math. Soc. 123 (1995), no. 4, 1149–1156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement